# SDR TRAX200700317

- Difficulty date: March 3, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10151
- Aircraft time: 7,332 hours, 4,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE BROKEN.
